... normal agai
Once you have been on this medication long enough for it to begin working well, upwards of a month or so, you'll need to stay on it at least for some time. Problem is if you stop once you are feeling better the symptoms for which you are taking this medication may return. This is not to say you will have to take forever. Only your doctor and you can assess whether the reasons for which you are taking this medication have improved such that you could try tapering off.
twistedsky; It really is hard to say but you don't want to be in a big hurry to get off of it and when you do you have to slowly taper it down. It is very hard because many people that suffer from different symptoms they well stay with us for life to and the reason we feel better is the medication.And once you go off of some of these ssri's that are working for you now when you go off they don't always work like they do or did prior to you getting off of the medication So you well have to talk with your doctor. have a good day.
Hi, i just want to reiterate what Laurie and chuck have said... the reason you are feeling better is because the medication is working. Likely if you stop the Citalopram you will go down hill again... how long have you been taking it and at what dose? You won't necessarily need to take it forever, however i tend to go by the saying "if it's not broke, don't fix it". I have been taking Citalopram for 4+ years now and i know that if i discontinued, it would do me no good. At the end of the day it is your decision, but please discuss this with your doctor/psychiatrist before deciding
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2012 • 3 answers
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Updated 5 Jan 2014 • 1 answer
Updated 22 May 2018 • 3 answers
Updated 10 May 2018 • 1 answer
Started 10 mg of citalopram, feeling very strange and not well at all any comments would help thanx?
Updated 30 Nov 2018 • 2 answers